# SDR CA091217008

- Difficulty date: December 16, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,677 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 4 SHEARED BOLTS ON LT MLG WHEEL HUB WHEEL ASSY P/N 40-130. FURTHER INSPECTION REVEALED THE LT MLG FORK DEEPLY GOUGED IN LINE WITH BRAKE DISC AND AFTER WHEEL REMOVAL FOUND BRAKE TORQUE PLATE P/N 075-11100 BRAKE CALIPER MOUNTING HOLES DAMAGED AND ELONGATED.  SUSPECT THIS DAMAGE DUE TO INCORRECT TORQUE AND WHEEL INSTALLATION.  ALSO FOUND LT BRAKE CALIPER P/N 30-95A PRESSURE LINE LEAKING AT BRAKE CALIPER.  LT WHEEL DISASSEMBLED, INSPECTED AND BOLTS REPLACED AND TORQUED.  LT MLG FORK AND TORQUE PLATE AND BRAKE HOSES REPLACED.  BRAKES BLED, LG SWING CARRIED OUT AND AIRCRAFT RELEASED FOR SERVICE. (TC NR 20091217008)
